# SDR C8GA20070009

- Difficulty date: September 14, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 59,338 hours, 32,748 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Control Valve
- Part number: 39270811
- Part serial: 9007
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 720 FROM TOL TO ATL, DURING CRUISE OPERATION THE AIRCRAFT EXPERIENCED ICING CONDITIONS WITH BOTH ENGINE AND WING ANTI-ICE ON, THE LOWER AFT CARGO SMOKE DETECTOR BELL RANG AND INDICATED A FIRE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED POST FLIGHT INSPECTION, CHECKED DUCTING AND VALVES VISUALLY, PERFORMED GROUND TEST ON BOTH WINGS, RAN ALL THREE ENGINES AND COULD NOT GET DUCT TEMP TO EXCEED 70 DEGREES C.  INSPECTED CARGO FOR SIGNS OF SMOKE OR FIRE NONE NOTED.  SMOKE DETECTION SYSTEM CHECKED GOOD.  PRECAUTIONARY REMOVED AND REPLACED NR 2 ENGINE NOSE COWL ANTI-ICE THERMOSTATIC CONTROL VALVE, OPS CHECK GOOD.  REMOVED AND REPLACED LOWER CARGO SMOKE DETECTOR CENTRAL CONTROL U
